# SDR SWAA071602

- Difficulty date: March 27, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 9,861 hours, 5,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PL2230LH00
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS STRIP CRACKED BETWEEN ROWS 7 ABC & 14 ABC.  REMOVED AND REPLACED EEPLS STRIP PER MM.
